Show simple item record

Article

dc.creatorCarriazo Rubio, Alfonsoes
dc.creatorFernández Fernández, Luis Manueles
dc.creatorRodríguez Hidalgo, Antonioes
dc.date.accessioned2016-05-27T07:16:33Z
dc.date.available2016-05-27T07:16:33Z
dc.date.issued2009-06
dc.identifier.citationCarriazo Rubio, A., Fernández Fernández, L.M. y Rodríguez Hidalgo. Antonio, (2009). Submanifolds weakly associated with graphs. Proceedings of the Indian Academy of Sciences. Mathematical sciences, 119 (3), 297-318.
dc.identifier.issn0253-4142es
dc.identifier.issn0973-7685es
dc.identifier.urihttp://hdl.handle.net/11441/41608
dc.description.abstractWe establish an interesting link between differential geometry and graph theory by defining submanifolds weakly associated with graphs. We prove that, in a local sense, every submanifold satisfies such an association, and other general results. Finally, we study submanifolds associated with graphs either in low dimensions or belonging to some special families.es
dc.description.sponsorshipJunta de Andalucíaes
dc.description.sponsorshipMinisterio de Educación y Cienciaes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherIndian Academy of Scienceses
dc.relation.ispartofProceedings of the Indian Academy of Sciences. Mathematical sciences, 119 (3), 297-318.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectAlmost Hermitian manifoldes
dc.subjectslant submanifoldes
dc.subjectweak associationes
dc.subjectgraph theoryes
dc.titleSubmanifolds weakly associated with graphses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.projectIDFQM-327es
dc.relation.projectIDMTM 2007-61284es
dc.relation.publisherversionhttp://dx.doi.org/10.1007/s12044-009-0037-9
dc.identifier.doi10.1007/s12044-009-0037-9
idus.format.extent22 p.es
dc.journaltitleProceedings of the Indian Academy of Sciences. Mathematical scienceses
dc.publication.volumen119es
dc.publication.issue3es
dc.publication.initialPage297es
dc.publication.endPage318es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/41608

FilesSizeFormatViewDescription
Submanifolds weakly associated ...182.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional